MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REFURB ASCOPE ACLV HD 30 DEG 4MM; ARTHROSCOPE

SMITH & NEPHEW, INC. REFURB ASCOPE ACLV HD 30 DEG 4MM; ARTHROSCOPE
Model Number 72202087F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was no image.No patient injury or significant delay were reported.Back up was available.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for there was no image.A visual inspection was performed and showed the scope to have distal tip damage, fiber damage, and a dented outertube with cracked internal lenses.This damage is caused by contact with another source.

Brand Name
REFURB ASCOPE ACLV HD 30 DEG 4MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7878273
Report Number3003604053-2018-00146
Device Sequence Number13938090
Product Code HRX
UDI-Device Identifier00885556572870
UDI-Public(01)00885556572870
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202087F
Device Catalogue Number72202087F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2018
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1